Alert archive / New Jersey / Areal Flood Warnings in 2011
Areal Flood Warning 122, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this areal flood warning at Dec 8, 2011, 1:55 PM EST for Morris County, New Jersey. It was in force for 62 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Dec 8, 2011, 1:55 PM EST (18:55 UTC)
- Expired
- Dec 11, 2011, 3:39 AM EST
- In force
- 62 hr
- Issued by
- NWS Philadelphia/Mount Holly
- Area
- Storm-based polygon
- Flood severity
- None
County Morris County, NJ
The radar
The Philadelphia radar (KDIX), 109 km from the middle of the area, began a volume at 18:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Brookhaven, NY (KOKX), launched 12:00Z, 6.9 hours before the alert went out and 122 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 831 m above ground
- 0-6 km bulk shear
- 78 kt
- 0-1 km storm-relative helicity
- -103 m²/s²
- 0-3 km storm-relative helicity
- -37 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
549
WGUS41 KPHI 081855
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
155 PM EST THU DEC 8 2011
NJC027-090045-
/O.NEW.KPHI.FA.W.0122.111208T1855Z-111209T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
155 PM EST THU DEC 8 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS ISSUED A
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 745 PM EST
* AT 152 PM EST...RUNOFF AND FLOODING CONTINUED TO OCCUR ACROSS
NORTHEASTERN MORRIS COUNTY. THE GAGES AT RYERSON ROAD AND MIDWOOD
SHOWED A CONTINUED RISE IN WATER LEVELS. BEAVER BROOK ROAD AT EAST
DITCH STILL REMAINED ABOVE FLOOD STAGE BUT WAS RECEDING.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4089 7427 4090 7433 4087 7433 4090 7443
4101 7437 4099 7429 4097 7427 4092 7428
4091 7427
$$
HEAVENER11 follow-up statements
232
WGUS41 KPHI 082351
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
651 PM EST THU DEC 8 2011
NJC027-091045-
/O.EXT.KPHI.FA.W.0122.000000T0000Z-111209T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
651 PM EST THU DEC 8 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 545 AM EST FRIDAY
* AT 647 PM EST...FLOODING CONTINUED ON SMALL RIVERS AND STREAMS
ACROSS THE WARNED AREA.
* THE STAGE ON THE POMPTON RIVER AT RYERSON ROAD WAS 13.4 FEET...AND
THE RIVER WAS STARTING TO CREST. FLOOD STAGE IS 12 FEET. THE RIVER
IS EXPECTED TO CREST THIS EVENING...THEN BEGIN FALLING.
* THE STAGE OF THE POMPTON RIVER AT MIDWOOD WAS 8.7 FEET...AND THE
RIVER WAS SLOWLY RISING. FLOOD STAGE IS 7.5 FEET. THE RIVER IS
EXPECTED TO CREST LATER THIS EVENING...THEN BEGIN FALLING.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4089 7427 4090 7433 4087 7433 4090 7443
4101 7437 4099 7429 4097 7427 4092 7428
4091 7427
$$
HAYES663
WGUS41 KPHI 090854
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
354 AM EST FRI DEC 9 2011
NJC027-092045-
/O.EXT.KPHI.FA.W.0122.000000T0000Z-111209T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
354 AM EST FRI DEC 9 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 345 PM EST FRIDAY
* AT 330 AM EST...FLOODING CONTINUED ON SMALL RIVERS AND STREAMS
ACROSS THE WARNED AREA.
* THE STAGE ON THE POMPTON RIVER AT RYERSON ROAD WAS 13.7 FEET...AND
THE RIVER WAS CRESTING. FLOOD STAGE IS 12 FEET. THE RIVER IS
EXPECTED TO BEGIN FALLING LATER THIS MORNING AND THIS AFTERNOON.
* THE STAGE OF THE POMPTON RIVER AT MIDWOOD WAS 9.2 FEET...AND THE
RIVER WAS NEARING CREST. FLOOD STAGE IS 7.5 FEET. THE RIVER IS
EXPECTED TO CREST LATER THIS MORNING AND THEN BEGIN FALLING.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4089 7427 4090 7433 4087 7433 4090 7443
4101 7437 4099 7429 4097 7427 4092 7428
4091 7427
$$
GORSE240
WGUS81 KPHI 090952
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
452 AM EST FRI DEC 9 2011
NJC027-092045-
/O.CON.KPHI.FA.W.0122.000000T0000Z-111209T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
452 AM EST FRI DEC 9 2011
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM EST FRIDAY FOR
URBAN AREAS AND SMALL STREAMS IN NORTHEASTERN MORRIS COUNTY...
AT 430 AM EST...FLOODING CONTINUED ON SMALL RIVERS AND STREAMS
ACROSS THE WARNED AREA.
* THE STAGE ON THE POMPTON RIVER AT RYERSON ROAD WAS 13.7 FEET,
AND THE RIVER WAS CRESTING. FLOOD STAGE IS 12 FEET. THE RIVER
IS EXPECTED TO BEGIN FALLING LATER THIS MORNING AND THIS AFTERNOON.
* THE STAGE ON THE POMPTON RIVER AT MIDWOOD WAS 9.2 FEET, AND
THE RIVER WAS NEARING CREST. FLOOD STAGE IS 7.5 FEET. THE RIVER
IS EXPECTED TO CREST LATER THIS MORNING AND THEN BEGIN FALLING.
* THE STAGE ON THE POMPTON RIVER AT MOUNTAINVIEW ROAD WAS 7.9 FEET
AND THE RIVER WAS RISING. FLOOD STAGE IS 8.0 FEET. THE RIVER
SHOULD GO ABOVE FLOOD STAGE LATER THIS MORNING.
* THE STAGE ON THE PASSAIC RIVER AT TWO BRIDGES WAS 9.0 FEET,
AND THE RIVER WAS RISING. FLOOD STAGE IS 9.0 FEET. THE RIVER IS
ANTICIPATED TO SLOWLY RISE THROUGH THIS AFTERNOON.
* THE STAGE ON THE PASSAIC RIVER AT LINCOLN PARK WAS 5.1 FEET,
AND THE RIVER WAS RISING. FLOOD STAGE IS 5.5 FEET. THE RIVER MAY
GO ABOVE FLOOD STAGE THIS AFTERNOON.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN
REPORTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4089 7427 4090 7433 4087 7433 4090 7443
4101 7437 4099 7429 4097 7427 4092 7428
4091 7427
$$
GORSE885
WGUS81 KPHI 091627
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1127 AM EST FRI DEC 9 2011
NJC027-092045-
/O.CON.KPHI.FA.W.0122.000000T0000Z-111209T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
1127 AM EST FRI DEC 9 2011
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 345 PM EST FOR URBAN
AREAS AND SMALL STREAMS IN NORTHEASTERN MORRIS COUNTY...
AT 1123 AM EST...FLOODING CONTINUED ON SMALL RIVERS AND STREAMS
ACROSS THE WARNED AREA.
* THE STAGE ON THE POMPTON RIVER AT RYERSON ROAD WAS 13.5 FEET. THE
RIVER HAS CRESTED AND IS FALLING.
* THE STAGE ON THE POMPTON RIVER AT MIDWOOD WAS 9.1 FEET. THE
RIVER HAS CRESTED AND IS FALLING.
* THE STAGE ON THE PASSAIC RIVER AT TWO BRIDGES WAS 9.3 FEET. THE
RIVER WILL SLOWLY RISE THROUGH THIS AFTERNOON.
* THE STAGE ON THE PASSAIC RIVER AT LINCOLN PARK WAS 5.4 FEET. THE
RIVER WILL SLOWLY RISE THROUGH THIS AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4089 7427 4090 7433 4087 7433 4090 7443
4101 7437 4099 7429 4097 7427 4092 7428
4091 7427
$$
KRUZDLO782
WGUS41 KPHI 092032
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
332 PM EST FRI DEC 9 2011
NJC027-100445-
/O.EXT.KPHI.FA.W.0122.000000T0000Z-111210T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
332 PM EST FRI DEC 9 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 1145 PM EST
* AT 328 PM EST......FLOODING CONTINUED ON SMALL RIVERS AND STREAMS
ACROSS THE WARNED AREA.
* THE STAGE ON THE POMPTON RIVER AT RYERSON ROAD WAS 13.2 FEET. THE
RIVER HAS CRESTED AND IS FALLING.
* THE STAGE ON THE POMPTON RIVER AT MIDWOOD WAS 9.0 FEET. THE
RIVER HAS CRESTED AND IS FALLING.
* THE STAGE ON THE PASSAIC RIVER AT TWO BRIDGES WAS 9.4 FEET. THE
RIVER WILL SLOWLY RISE THROUGH THIS AFTERNOON.
* THE STAGE ON THE PASSAIC RIVER AT LINCOLN PARK WAS 5.5 FEET. THE
RIVER WILL SLOWLY RISE THROUGH THIS AFTERNOON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4089 7427 4090 7433 4087 7433 4090 7443
4101 7437 4099 7429 4097 7427 4092 7428
4091 7427
$$
KRUZDLO110
WGUS41 KPHI 100227
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
927 PM EST FRI DEC 9 2011
NJC027-101045-
/O.EXT.KPHI.FA.W.0122.000000T0000Z-111210T1045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
927 PM EST FRI DEC 9 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 545 AM EST SATURDAY
* AT 918 PM EST...SMALL STREAM FLOODING WAS OCCURRING ACROSS
PORTIONS OF THE WARNED AREA. THE WATER LEVEL ON THE POMPTON RIVER
AT RYERSON ROAD WAS 12.7 FEET...AND THE LEVEL WAS FALLING. FLOOD
STAGE IS 12.0 FEET.
* THE WATER LEVEL ON THE POMPTON RIVER AT MIDWOOD WAS 8.6 FEET AND
THE LEVEL WAS FALLING. FLOOD STAGE IS 7.5 FEET.
* ON THE PASSAIC RIVER AT LINCOLN PARK...THE WATER LEVEL WAS 5.6 FEET
AND CRESTING. FLOOD STAGE IS 5.5 FEET.
* FINALLY...ON THE PASSAIC RIVER AT TWO BRIDGES...THE WATER LEVEL
WAS 9.4 FEET AND CRESTING. FLOOD STAGE IS 9.0 FEET.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4089 7427 4090 7433 4087 7433 4090 7443
4101 7437 4099 7429 4097 7427 4092 7428
4091 7427
$$
HAYES218
WGUS41 KPHI 100910
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 AM EST SAT DEC 10 2011
NJC027-102045-
/O.EXT.KPHI.FA.W.0122.000000T0000Z-111210T2045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
410 AM EST SAT DEC 10 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 345 PM EST SATURDAY
* AT 400 AM EST...SMALL STREAM AND RIVER FLOODING WAS OCCURRING
ACROSS PORTIONS OF THE WARNED AREA. THE WATER LEVEL ON THE POMPTON
RIVER AT RYERSON ROAD WAS 12.2 FEET AND FALLING. FLOOD STAGE IS
12.0 FEET. THE RIVER SHOULD FALL BELOW FLOOD STAGE THIS MORNING.
* THE WATER LEVEL ON THE POMPTON RIVER AT MIDWOOD WAS 8.3 FEET AND
FALLING. FLOOD STAGE IS 7.5 FEET. THE RIVER SHOULD FALL BELOW
FLOOD STAGE BY EARLY THIS AFTERNOON.
* ON THE PASSAIC RIVER AT LINCOLN PARK...THE WATER LEVEL WAS 5.6 FEET
AND CRESTING. FLOOD STAGE IS 5.5 FEET.
* FINALLY...ON THE PASSAIC RIVER AT TWO BRIDGES...THE WATER LEVEL
WAS 9.37 FEET AND FALLING. FLOOD STAGE IS 9.0 FEET.
A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING. STREAM RISES WILL
BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL INTERESTED
PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4089 7427 4090 7433 4087 7433 4090 7443
4101 7437 4099 7429 4097 7427 4092 7428
4091 7427
$$
TFG213
WGUS41 KPHI 101348
FLWPHI
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
848 AM EST SAT DEC 10 2011
NJC027-111445-
/O.EXT.KPHI.FA.W.0122.000000T0000Z-111211T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
848 AM EST SAT DEC 10 2011
THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY NJ HAS EXTENDED THE
* FLOOD WARNING FOR URBAN AREAS AND SMALL STREAMS IN...
NORTHEASTERN MORRIS COUNTY IN NORTHERN NEW JERSEY...
* UNTIL 945 AM EST SUNDAY
* AT 830 AM EST...SMALL STREAM AND RIVER FLOODING WAS OCCURRING
ACROSS PORTIONS OF THE WARNED AREA.
* FLOODING HAD ENDED ALONG THE POMPTON RIVER AT RYERSON ROAD. AT 815
AM, THE WATER LEVEL WAS 11.8 FEET AND FALLING. FLOOD STAGE IS 12.0
FEET.
* FLOODING CONTINUED ALONG THE POMPTON RIVER AT MIDWOOD. AT 815 AM,
THE WATER LEVEL WAS 8.0 FEET AND FALLING. FLOOD STAGE IS 7.5 FEET.
THE RIVER NOW IS EXPECTED TO FALL BELOW FLOOD STAGE SOMETIME THIS
EVENING.
* FLOODING CONTINUED ALONG THE PASSAIC RIVER AT LINCOLN PARK. AT
815 AM, THE WATER LEVEL WAS 5.6 FEET AND FALLING. FLOOD STAGE IS
5.5 FEET. THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE SOMETIME
THIS AFTERNOON.
* FINALLY, FLOODING CONTINUED ALONG THE PASSAIC RIVER AT TWO
BRIDGES. AT 815 AM, THE WATER LEVEL WAS 9.3 FEET AND FALLING.
FLOOD STAGE IS 9.0 FEET. THE RIVER IS EXPECTED TO FALL BELOW FLOOD
STAGE EARLY SUNDAY MORNING.
A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING. FLOODING IS
SUBSIDING SLOWLY, AND FLASH FLOODING IS NOT EXPECTED.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 4089 7427 4090 7433 4087 7433 4090 7443
4101 7437 4099 7429 4097 7427 4092 7428
4091 7427
$$
KLINE/DELISI415
WGUS81 KPHI 110055
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
755 PM EST SAT DEC 10 2011
NJC027-111445-
/O.CON.KPHI.FA.W.0122.000000T0000Z-111211T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
755 PM EST SAT DEC 10 2011
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM EST SUNDAY FOR
URBAN AREAS AND SMALL STREAMS IN NORTHEASTERN MORRIS COUNTY...
AT 750 PM EST...SMALL STREAM FLOODING WAS OCCURRING IN PORTIONS OF
THE WARNED AREA.
* THE WATER LEVEL ON THE POMPTON RIVER AT MIDWOOD WAS HOVERING RIGHT
AROUND FLOOD STAGE...WHICH IS 7.5 FEET. THE WATER LEVEL IS EXPECTED
TO SLOWLY DROP BELOW FLOOD STAGE LATE THIS EVENING.
* THE WATER LEVEL ON THE PASSAIC RIVER AT TWO BRIDGES WAS 9.1 FEET
AND FALLING VERY SLOWLY. FLOOD STAGE IS 9.0 FEET. THE WATER LEVEL
IS EXPECTED TO DROP BELOW FLOOD STAGE SUNDAY MORNING.
A FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR HAS BEEN REPORTED.
STREAM RISES WILL BE SLOW AND FLASH FLOODING IS NOT EXPECTED.
HOWEVER...ALL INTERESTED PARTIES SHOULD TAKE NECESSARY PRECAUTIONS
IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 4089 7427 4090 7433 4087 7433 4090 7443
4101 7437 4099 7429 4097 7427 4092 7428
4091 7427
$$
HAYES862
WGUS81 KPHI 110513
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1213 AM EST SUN DEC 11 2011
NJC027-111445-
/O.CON.KPHI.FA.W.0122.000000T0000Z-111211T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
1213 AM EST SUN DEC 11 2011
...THE FLOOD WARNING REMAINS IN EFFECT UNTIL 945 AM EST FOR URBAN
AREAS AND SMALL STREAMS IN EAST CENTRAL MORRIS COUNTY...
AT 1211 AM EST FLOODING IN EASTERN MORRIS COUNTY WAS COMING TO AN
END.
* THE WATER LEVEL ON THE POMPTON RIVER AT MIDWOOD DROPPED BELOW
FLOOD STAGE.
* THE WATER LEVEL ON THE PASSAIC RIVER AT TWO BRIDGES WAS AT 9.04
FEET AND FALLING VERY SLOWLY. FLOOD STAGE IS 9.0 FEET. THE WATER
LEVEL IS EXPECTED TO DROP BELOW FLOOD STAGE THIS MORNING.
A FLOOD WARNING MEANS THAT FLOODING IS OCCURRING. STREAM RISES WILL
BE SLOW AND FLASH FLOODING IS NOT EXPECTED. HOWEVER...ALL INTERESTED
PARTIES SHOULD TAKE NECESSARY PRECAUTIONS IMMEDIATELY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLOODING IS OBSERVED ACT QUICKLY. MOVE UP TO
HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO
FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 4089 7427 4090 7432 4090 7434 4091 7432
4094 7432 4094 7430 4093 7428 4092 7428
4091 7427
$$
TFG919
WGUS81 KPHI 110839
FLSPHI
FLOOD STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
339 AM EST SUN DEC 11 2011
NJC027-110848-
/O.CAN.KPHI.FA.W.0122.000000T0000Z-111211T1445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MORRIS NJ-
339 AM EST SUN DEC 11 2011
...THE FLOOD WARNING HAS BEEN CANCELLED FOR URBAN AREAS AND SMALL
STREAMS IN EAST CENTRAL MORRIS COUNTY...
THE PASSAIC RIVER AT TWO BRIDGES HAS FALLEN BELOW ITS FLOOD STAGE OF
9 FEET. THIS WILL BE THE LAST STATEMENT FOR THIS HYDROLOGICAL EVENT.
LAT...LON 4089 7427 4090 7432 4090 7434 4091 7432
4094 7432 4094 7430 4093 7428 4092 7428
4091 7427
$$
TFGWhat forecasters said that day
The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this areal flood warning went out at Dec 8, 1:12 PM EST, 43 minutes earlier.
Area forecast discussion, Dec 8, 1:12 PM EST, 43 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 112 PM EST THU DEC 8 2011 .SYNOPSIS... AN INTENSE AREA OF LOW PRESSURE NEAR THE NEW ENGLAND COAST EARLY THIS MORNING WILL TRACK UP THROUGH THE CANADIAN MARITIMES TODAY. HIGH PRESSURE WILL THEN SETTLE INTO OUR AREA TONIGHT AND FRIDAY BEFORE SHIFTING TO THE EAST. A DRY COLD FRONT WILL SWEEP ACROSS OUR AREA FRIDAY NIGHT INTO SATURDAY, THEN A STRONG AREA OF HIGH PRESSURE MOVES IN FOR SUNDAY AND MONDAY. THIS HIGH PRESSURE SYSTEM WEAKENS TUESDAY AS A WEAK COLD FRONT MAY SLIDE NEAR THE AREA, THEN ANOTHER AREA OF HIGH PRESSURE BUILDS IN FOR WEDNESDAY. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... BASIC FORECAST FROM COMBINED MODEL GUIDANCE AS FAIR WX HIGH PRESSURE APPROACHES. BASICALLY A MOSTLY SUNNY TO SUNNY DAY WITH A BIT OF STRATOCUMULUS NORTHWEST IN THE SURFACE CYCLONIC FLOW. GUSTY WINDS WILL CONTINUE THROUGH EARLY AFTERNOON BUT NOT AS STRONG AS THE WINDS OF EARLIER THIS MORNING. ALL GRIDDED GUIDANCE WAS BLENDED 00Z/8 NCEP MOS WITH A TENDENCY TO THE WARMER SIDE OF THE MOS AND HIGHER SIDE OF THE WIND OFFERINGS. && .SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/... CLEAR TO START THAN INCREASING HIGH CLOUD LATE AS A BRIEF WARM ADVECTION PROCESS BEGINS AHEAD OF THE NEXT APPROACHING SHORT WAVE ALOFT. TEMPS MAY RADIATE SLIGHTLY MORE THAN INDICATED IN THIS MORNINGS NEW 330 AM FCST...BUT FOR NOW HAD TO CONSIDER THE POTENTIAL FOR SOME THICK CIRRUS LATE. GRIDDED TEMPS/DEWPOINTS/WINDS ALL A BLEND OF 00Z/8 NCEP MOS. && .LONG TERM /FRIDAY THROUGH WEDNESDAY/... A RIDGE BUILDS INTO THE PACIFIC NORTHWEST FOR A TIME, WHICH FORCES A TROUGH EASTWARD ACROSS THE GREAT LAKES AND NORTHEASTERN U.S. A SURFACE HIGH SLIDES TO OUR EAST FRIDAY AND THE FLOW TURNS SOUTHERLY ALLOWING SOME MODERATION OF THE AIRMASS TO TAKE PLACE. THE NEXT COLD FRONT, WHICH LOOKS STRONGER REGARDING TEMPERATURES BEHIND IT BUT LACKING OVERALL MOISTURE, MOVES THROUGH OUR REGION FRIDAY NIGHT INTO SATURDAY. THERE IS STRONG CAA FORECAST TO OCCUR DURING SATURDAY AND WITH AN UPPER-LEVEL TROUGH SHARPENING UP ACROSS THE NORTHEAST, THE PRESSURE GRADIENT TIGHTENING SHOULD RESULT IN A BRISK DAY. A STRONG AREA OF HIGH PRESSURE THEN SLIDES ACROSS THE REGION SUNDAY AND MONDAY BEFORE STARTING TO WEAKEN. DESPITE THE POTENTIAL FOR A CLOSED LOW TO FORM ACROSS THE WEST, ENOUGH RIDGING LOOKS TO HANG ON TO ALLOW ADDITIONAL TROUGHING TO DROP SOUTHEASTWARD FROM THE MIDWEST AND GREAT LAKES TUESDAY. THIS MAY DRIVE A WEAK CLIPPER TYPE SYSTEM SOUTHEASTWARD ACROSS THE GREAT LAKES REGION TUESDAY WITH AN ATTACHED FRONTAL BOUNDARY POISED TO MOVE THROUGH. THIS BOUNDARY LOOKS TO SLIDE NEAR OUR AREA LATER TUESDAY, THEN HIGH PRESSURE BUILDS IN ONCE AGAIN FROM THE WEST. THE UPPER-LEVEL TROUGH MAY SHARPEN UP MORE FOR A TIME AND THIS COULD TRY AND GET A SURFACE LOW TO FORM SOMEWHERE OFF THE MID ATLANTIC OR NORTHEAST COAST IN THE MONDAY TO WEDNESDAY TIME FRAME. HOWEVER THIS SHOULD TEND TO BE FORCED FARTHER AWAY FROM THE AREA AS EVERYTHING LOOKS RATHER TRANSIENT, ESPECIALLY WITH POSSIBLE ADDITIONAL ENERGY INCOMING TO KEEP THINGS MOVING RIGHT ALONG. OVERALL, A DRY FORECAST WILL BE CARRIED DURING THIS ENTIRE TIME FRAME WITH PERHAPS SOME INCREASE IN CLOUDS WITH THE FRIDAY NIGHT FRONTAL PASSAGE. IT APPEARS THAT ANY LAKE RESPONSE FRIDAY AND SATURDAY AND THEN PERHAPS AGAIN EARLY IN THE WEEK STAYS NORTHWEST OF OUR CWA AS THE STEERING FLOW MAY NOT BE IDEAL. HOWEVER, SOME ADDITIONAL CLOUDINESS /FLURRIES IN THE POCONOS?/ MAY SPILL OUR WAY AT TIMES ESPECIALLY IF WE CAN GET STRATOCUMULUS TO DEVELOP SATURDAY UNDER THE CAA PUSH. FOR TEMPERATURES, WE GENERALLY USED AN EVEN MOS BLEND FOR FRIDAY AND SATURDAY. A SMALL PERCENTAGE OF THE MOSGUIDE WAS THEN BLENDED IN WITH CONTINUITY FROM SATURDAY NIGHT THROUGH WEDNESDAY TO INTRODUCE SOME NEWER GUIDANCE INTO THE FORECAST. && .AVIATION /18Z THURSDAY THROUGH TUESDAY/... THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG, KMIV, KACY AND SURROUNDING AREAS. TODAY...VFR. AREAS OF CIGS NEAR 4000 FT IN E PA SHOULD GRADUALLY DISSIPATE MIDDAY WITH MIXING. NW GUSTS 20 TO 25 KNOTS THIS MORNING EASE THIS AFTERNOON. TONIGHT...VFR WITH CIRRUS ARRIVING DURING THE NIGHT. LIGHT WIND. OUTLOOK... FRIDAY AND SATURDAY...A DRY COLD FRONT IS FORECAST TO MOVE THROUGH FRIDAY NIGHT WITH WINDS SHIFTING FROM THE SOUTH TO THE WEST AND NORTHWEST. THE NORTHWEST WINDS MAY BE A BIT GUSTY ON SATURDAY. SOME CLOUDS MAY ACCOMPANY THE FRONT, HOWEVER THESE ARE EXPECTED TO BE VFR. SUNDAY AND MONDAY...VFR AS A STRONG AREA OF HIGH PRESSURE SETTLES OVER THE AREA. THIS SHOULD RESULT IN LIGHTER WINDS. && .MARINE... A FEW GUSTS TO 25 KT AND SEAS NEAR 5 FT OUT 20 NM FROM THE ATLANTIC COASTLINE MAY LINGER FOR A LITTLE WHILE, BUT CONDITIONS OVER THE VAST MAJORITY OF THE WATERS WERE SUB-ADVISORY AND THE ADVISORY EXPIRED AT 1 PM. TONIGHT...NO HEADLINE. LIGHT WIND WITH GUSTS UNDER 15 KTS AND SEAS SUBSIDING TO LESS THAN 3 FT. THE CONDITIONS ARE FORECAST TO BE BELOW SMALL CRAFT ADVISORY CRITERIA FRIDAY, THEN A WEAK COLD FRONT WILL CROSS THE AREA LATE FRIDAY INTO SATURDAY. A SURGE OF CAA IS FORECAST TO OCCUR ON SATURDAY AND WITH ENOUGH LOW-LEVEL MIXING, SURFACE GUSTS SHOULD REACH ADVISORY CRITERIA /25 KNOTS/ FOR A TIME. HIGH PRESSURE THEN BUILDS IN FOR SUNDAY AND MONDAY WITH THE CAA WANING. THE LOW-LEVEL FLOW SHOULD TEND TO SHIFT FROM THE NORTH OR NORTHEAST MONDAY ALTHOUGH PROBABLY NOT MORE THAN 15 KNOTS. THIS MAY BE ENOUGH TO ALLOW THE SEAS, ESPECIALLY ACROSS THE SOUTHERN WATERS WITH A LONGER FETCH, TO REACH 5 FEET. THERE ARE SOME HINTS IN THE MODEL GUIDANCE THAT AN AREA OF LOW PRESSURE DEVELOPS WELL EAST OF THE MID ATLANTIC COAST. IF THIS DOES OCCUR, THE NORTHERLY WINDS COULD END UP BEING STRONGER MONDAY AND BEYOND, HOWEVER CONFIDENCE IS LOW REGARDING THE EVOLUTION/TIMING OF THIS POSSIBLE LOW IN THE WESTERN ATLANTIC. && .HYDROLOGY... NUMEROUS GENERALLY SMALLER STREAM FLOOD WARNINGS CONTINUE FOR MINOR FLOODING. && .PHI WATCHES/WARNINGS/ADVISORIES... PA...NONE. NJ...NONE. DE...NONE. MD...NONE. MARINE...NONE. && SYNOPSIS...GORSE NEAR TERM...DRAG/DELISI SHORT TERM...DRAG LONG TERM...GORSE AVIATION...DRAG/GORSE/DELISI MARINE...DRAG/GORSE/DELISI HYDROLOGY...STAFF
Hazardous weather outlook, Dec 8, 10:15 AM EST, 3 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 1015 AM EST THU DEC 8 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-091000- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 1015 AM EST THU DEC 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-450>455-091000- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 1015 AM EST THU DEC 8 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 7, 7:10 PM EST | Areal Flood Advisory | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 6 hr |
| Dec 7, 8:04 PM EST | Areal Flood Warning | PHI | Hunterdon, Mercer, Middlesex, Morris, Somerset | 18 hr |
| Dec 7, 8:15 PM EST | Areal Flood Warning | PHI | Atlantic, Burlington, Camden, Cape May, Cumberland, Gloucester and 3 more | 17 hr |
| Dec 7, 10:12 PM EST | River Flood Warning | PHI | Mercer | 7 hr |
| Dec 8, 1:58 AM EST | Areal Flood Warning | PHI | Sussex, Warren | 5 hr |
| Dec 8, 4:50 AM EST | River Flood Warning | PHI | Somerset | 31 hr |
| Dec 8, 5:14 AM EST | River Flood Warning | PHI | Morris, Passaic | 5 hr |
| Dec 8, 5:14 AM EST | River Flood Warning | PHI | Passaic | 27 hr |
| Dec 8, 7:01 AM EST | Small Craft Advisory | PHI | 6 hr | |
| Dec 8, 8:05 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 8 hr |
| Dec 8, 9:47 AM EST | River Flood Warning | PHI | Middlesex, Somerset | 9 hr |
| Dec 8, 11:36 AM EST | River Flood Warning | PHI | Morris | 24 hr |
| Dec 8, 12:45 PM EST | River Flood Warning | PHI | Bergen, Morris, Passaic | 3 hr |
Nearby
Areal Flood Warnings in New Jersey, 2011Every areal flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.